# SDR 2004UALA00638

- Difficulty date: July 2, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 37,430 hours, 12,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825G
- Part serial: CO837
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR DRIVE LIGHT ILLUMINATED.  LEFT AC INTEGRATED DRIVE GENERATOR (IDG) FAILED.  REPLACED LEFT IDG.  SHOP FINDINGS:  HYDRAULIC MOTOR/PUMP GEAR FAILURE.
